# SDR 99ZZZM48

- Difficulty date: December 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1078
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DTW - DURING CLIMB, THE LANDING GEAR TRUCK WARNING LIGHT CAME ON.  AIRCRAFT WAS RETURNED TO BLOCK.  LANDED SAFELY.  THE LEFT MAIN LANDING GEAR TRUCK POSITIONER WAS REPLACED IAW 32-32-03, LEAK CHECKED OK.  (M)
